# SDR CA070721001

- Difficulty date: July 18, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 17,096 hours
- Engine: Ge CF343B1
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) THE A/C ARRIVED AND WAS TAXIING TO THE GATE WHEN IT WAS NOTED THAT NR 3 BTMS WAS ON THE RISE AND SUSPECTED DRAGGING BRAKES.  THE FLIGHT CREW NOTICED THAT THE BRAKE TEMP MONITOR DROPPED TO ZERO.  THE CAPTAIN GOT OUT OF THE A/C TO CHECK THE RT GEAR WHEN HE SAW THAT IT WAS ON FIRE, AT THIS TIME THE RAMP CREW EXTINGUISHED THE FIRE WITH A FIRE EXTINGUISHER.  MAINTENANCE ON THE SCENE REPLACED NR3 MAIN WHEEL AND FOUND THAT THE DISCONNECT ON NR3 BRAKE LINE WAS LOOSE AND ONLY TOOK TWO TURNS TO REMOVE. IT IS SUSPECTED THAT THE QUICK DISCONNECT CONNECTOR MAY HAVE BACKED OFF CAUSING THE DRAGGING BRAKE CONDITION LEADING TO OVERHEAT AND FLUID LOSS CAUSING THE FIRE.  NR 3 AND NR 4 BRAKES WERE REPLACED THE NIGHT BEFORE F
